# SDR UALA2011081604351

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,197 hours, 14,832 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 285T0001210
- Part serial: 12
- Condition: Faulty
- Location: Pa System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O CANNOT MAKE ANY PA ANNOUNCEMENT FROM ANY MIC SWITCH (BOOM, YOKE, HAND OR CONSOLE PTT).   GROUND CHECK OK.  BUT COULD BE INTERMITTENT.  REPLACED AUDIO ACCESSORY UNIT, OP TEST OKAY.
